Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 17, Issue 3

Issues

3-dimensional Bol loops as sections in non-solvable Lie groups

Ágota Figula
  • Mathematisches Institut der Universität Erlangen-Nürnberg, Bismarckstr. 1 ½, D-91054 Erlangen, Germany; Institute of Mathematics, University of Debrecen, P.O.B. 12, H-4010 Debrecen, Hungary.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.3.431

Abstract

Using the relations between affine symmetric spaces and differentiable Bol loops we determine all 3-dimensional connected differentiable proper Bol loops having a non-solvable Lie group as the group topologically generated by their left translations.

About the article

Received: June 25, 2003

Published Online: 2005-07-27

Published in Print: 2005-05-25


Citation Information: Forum Mathematicum, Volume 17, Issue 3, Pages 431–460, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.3.431.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ágota Figula and Karl Strambach
manuscripta mathematica, 2009, Volume 130, Number 2, Page 183
[2]
Péter T. Nagy and Karl Strambach
Czechoslovak Mathematical Journal, 2008, Volume 58, Number 3, Page 759
[3]
Ágota Figula
manuscripta mathematica, 2006, Volume 121, Number 3, Page 367

Comments (0)

Please log in or register to comment.
Log in